RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 15, Issue 4  


On admissible translations of measures in Hilbert space
A. V. Skorokhod
577
Purely discontinuous Markov processes with nonlinear generators and their propagation of chaos
H. Tanaka
599
On convergence of non-homogeneous bistochastic Markov chains
V. M. Maksimov
622
On regular points of the Martin boundary
M. G. Shur
637
A nonuniform estimate of the speed of convergence in the multidimensional central limit theorem
V. I. Rotar'
647
On the central limit theorem for some weakly dependent sequences
V. F. Gaposhkin
666
A central limit theorem for semisimple Lie groups
A. D. Virtser
685
Sequential estimation of diffusion processes
M. P. Ershov
705

Short Communications
On an estimate of the concentration function of a sum of independent random variables
V. V. Petrov
718
Homogeneous branching processes with finite number of types and continuously varying mass
Yu. M. Ryzhov, A. V. Skorokhod
722
On convergence of branching processes to diffusion processes
V. P. Chistyakov
727
Limit theorems for asymmetric random walk
O. G. Miklukhin
731
Sequential filtering of components of a Markov chain in the case of singular diffusion matrix
O. A. Glonti
736
On a problem of D. Blackwell from the theory of dynamic programming
E. B. Frid
740
On parametric hypotheses testing with nonparametric tests
Yu. N. Tyurin
745

Letter to the Editor
Addendum: A Comparison Method for Distribution Functions of Sums of Independent and Dependent Random Variables
H. Bergström
750

New Books
New Books
Z. V. Mikhailova
751
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020